Strong convergence of modified noor iteration in CAT(0) spaces

Document Type : Research Paper

Author

Chiang mai University

Abstract

We prove a strong convergence theorem for the modified Noor iterations‎
‎in the framework of CAT(0) spaces‎.
‎Our results extend and improve the corresponding results of‎
‎X‎. ‎Qin‎, ‎Y‎. ‎Su and M‎. ‎Shang‎, ‎T‎. ‎H‎. ‎Kim and H‎. ‎K‎. ‎Xu and S‎. ‎Saejung‎
‎and some others‎.

Keywords

Main Subjects


Volume 40, Issue 4 - Serial Number 4
August 2014
Pages 1003-1016
  • Receive Date: 21 March 2012
  • Revise Date: 10 July 2013
  • Accept Date: 18 July 2013
  • First Publish Date: 01 August 2014